# SDR UPS202045

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Assy Box
- Part number: 653756855U
- Condition: Malfunction
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(SUPPLEMENTAL MRR) PILOT REPORTED LEFT MAIN GEAR LIGHT WOULD NOT INDICATE GREEN WHEELS.  RECYCLED THEN BOTH LEFT AND RIGHT MAIN GEAR WOULD NOT INDICATE GREEN WHEELS.  ON THE THIRD RECYCLE BOTH LEFT AND RIGHT MAIN GEAR GREEN LIGHTS INDICATED SAFE CONDITION.  REPLACED GEAR ASSY BOX IAW MM 32-09-11.  SYS CHECKS GOOD.
